Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Testicle pain, lump above testicle, prescribed Defin B12. Expert opinion?

Hi, A week ago I started feeling some pain in my right testicle which felt like a throbbing pain and occasionally this pain shoots down my right leg. I felt some very small pain in my lower back. I also noticed a small soft lump above the right testicle which didn t exist before. The right testicle is elevated because of this mass. I went to see a Urologist who examined me and said that it s probably a nerve from my back thats causing this problem. Gave me pain killers and told me not to worry about it. That was 4 days ago. I ve been taking the medicine DEFIN B12. Pain in my right leg has gone but I m still having the pain next to my right testicle. The lump above it seem to have grown bigger since last week and I get occasionally pain shooting through my testicle. There is no change of skin color to my testicles, the lump has a soft feel, and it s causing pain and major discomfort. I m not having issues passing urine nor did i experience any fever recently. I m also not having any problem with erection . I d really appreciate your expert opinion on this and if I should go to the hospital or see another specialist. Thank you
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Lump in the scrotum near testis has to be investiagated.
Apart from clinical examination,test like Colour doppler of the scrotum has to be done to exclude epididymal cyst,Varicocele,epididymitis,Inguinal hernia etc.
Please consult another Urologist/surgeon and get Colour doppler of scrotum for correct diagnosis.
Till then take Antibiotic and anti inflammatory drug
Wish you good health
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor